# SDR SWIA201438958

- Difficulty date: July 7, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED ON PILOTS SIDE.  C-CHECK, REPAIRED THE FLOOR SUPPORT IAW ETD.
